# SDR AALA20001224

- Difficulty date: July 19, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EXTERIOR SKIN HAS GOUGE APPROX 2.5 FEET AFT OF THE UPPER RIGHT HAND CORNER OF THE FORWARD ENTRY DOOR DMG LOCATED RT FS 200 LONGERON 6.  INSTALLED NEW LONGERON.  REPAIRED ITEM NR 1 PER SRM 53-04 USED FASTENERS 10 EACH HLT 335-6-4, 45 EACH HLT 41-6-2 AND 10 EACH HLT 41-6-3.  (M)
